A survey of Jensen type inequalities for functions of selfadjoint operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Agarwal, R. P and Dragomir, Sever S (2010) A survey of Jensen type inequalities for functions of selfadjoint operators in Hilbert spaces. Computers & Mathematics with Applications, 59 (12). pp. 3785-3812. ISSN 0898-1221

Abstract

The main aim of the present paper is to survey different inequalities for convex functions of selfadjoint operators in Hilbert spaces which have appeared recently in the literature. Applications for some particular convex functions of interest are also given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7400
DOI https://doi.org/10.1016/j.camwa.2010.04.014
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19742. selfadjoint operators, positive operators, Jensen's inequality, Jensen type inequalities, convex functions, Hilbert spaces
Citations in Scopus 21 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login